# SDR SWIA202158369

- Difficulty date: March 31, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND THE LH SIDE SEAT RAIL CORRODED AT APPROX F.S409.00+112- F.S449.85(AREA MARKED)     (C-CHECK RO 5/20/2021)    REMOVED CORROSION ON L/H SIDE SEAT RAIL APPROX. FS 409.00+112 - 449.85, FOUND TO BE OUT OF LIMITS, INSTALLED NEW FABRICATED LH SIDE SEAT RAIL APRROX FS409+112 TO FS449.85 REF CRJ200 AMM 53-01-11-400-802. SEE CONTINUE CARD FOR DETAILS.
